It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sinus Problems Message Board

  • sinus causing anxiety..tips??

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-30-2009, 03:09 PM   #1
    PumpkinSeed
    Senior Member
    (female)
     
    Join Date: Aug 2007
    Location: Sk, Canada
    Posts: 154
    PumpkinSeed HB UserPumpkinSeed HB User
    sinus causing anxiety..tips??

    im in full flip out anxiety mode over my sinuses. they are all stuffy and it makes me dizzy and my ears are plugged and i have intermittent headaches. can anyone give me any tips on how to relieve the pressure? the doc has me on dizzy pills and some steroid nasal spray, which im kinda scared to take <BECAUSE>side effects freak me out. i take klonopin when i start freaking out. any tips would be appreciated.

    Last edited by msmod; 01-30-2009 at 04:10 PM. Reason: As per the posting rules, always use whole words in your posts. Ms_Mod

     
    Sponsors Lightbulb
       
    Old 01-30-2009, 03:30 PM   #2
    Lourage
    Inactive
    (male)
     
    Join Date: Sep 2007
    Location: US
    Posts: 588
    Lourage HB User
    Re: sinus causing anxiety..tips??

    I wouldn't worry about taking the meds your doc prescribed, it will help you breathe! and relieve the pressure in your head I always flip out when my nose gets stuffed and i can't breathe through it at night. I feel like i'm going to suffocate and i get myself all anxious.

     
    Old 01-30-2009, 03:40 PM   #3
    Hanshin
    Junior Member
    (male)
     
    Join Date: Jan 2009
    Location: los angeles, ca
    Posts: 17
    Hanshin HB User
    Re: sinus causing anxiety..tips??

    Welcome to the sinus anxiety freak out club! I know it's a terrible club to belong to but at least we can help each other out on this board. I have had an inner ear infection that has messed with my sinuses, given me vertigo and of course sent my anxiety into outer space. Mistake I made was that I told my GP about my anxiety and he prescribed xanax and zoloft to go with the prednisone and antibiotics for the infection. The prednisone, combined with the zoloft gave me horrible anxiety (must be just me and my sensitivity) and thankfully I took my final bit of prednisone today and I'm beginning to feel more in control. I understand your fear about taking the steroid because of possible side effects like anxiety, but if you start to feel too wigged out by the anxiety, call your doc asap and let them know and see what they recommend. For me, what has helped is the antibiotics the doc prescribed and as for my own control over the situation, Tylenol has helped. The tylenol helps me with the sinus pressure and puts me in a calmer mood. Also, distract yourself. Today is going to be the first day in a week I'm going to go out socially. I've been too dizzy, nauseous and in-my-head recently and had resigned myself to bed to feel even more anxious and paranoid but today I'm breaking out, gonna beat the anxiety. If you have some friends or family, go out for a walk, watch a movie, socialize. Being around people can be the best medicine of all. Hope this helps!

     
    Old 01-30-2009, 09:13 PM   #4
    PumpkinSeed
    Senior Member
    (female)
     
    Join Date: Aug 2007
    Location: Sk, Canada
    Posts: 154
    PumpkinSeed HB UserPumpkinSeed HB User
    Re: sinus causing anxiety..tips??

    it's really weird because when i take my sleeping pills (lunesta) all the sinus pain and vertigo goes away. strange. they should prescribe it for that lol. i feel pretty fine right now after taking my dose for the night. hmmm.... weird eh?

    oh yeah wanted to add, how do steroid sprays cause anxiety? that's kind of strange? is that common? now i'm sort of worried about using them!

    Last edited by PumpkinSeed; 01-30-2009 at 09:43 PM. Reason: added a question

     
    Old 01-31-2009, 11:28 AM   #5
    Hanshin
    Junior Member
    (male)
     
    Join Date: Jan 2009
    Location: los angeles, ca
    Posts: 17
    Hanshin HB User
    Re: sinus causing anxiety..tips??

    Don't worry about the steroids causing anxiety, it's supposedly a "possible" side effect. And in my case, I tend to be very susceptable (and suggestionable) to the side effects of medications so in my case it's hard to tell if my heightened anxiety was caused by the zoloft or the zoloft and the steroids. But don't worry about the steroids, if you're doctor prescribed them for the infection, there is a good reason. For me, they really helped with the inflammation and now that I'm done with them, I'm glad he prescribed them.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Long term sinus problems Nadine7 Sinus Problems 0 01-18-2010 03:33 PM
    Sinus pressure and dizziness veryfrustrated Sinus Problems 27 05-14-2008 05:58 AM
    Sinus/ear problems & anxiety - Part 2 weez Sinus Problems 6 11-18-2007 06:42 PM
    Sinus/ear problems & anxiety weez Sinus Problems 26 10-26-2007 03:22 PM
    Anyone have severe nasal/sinus congestion due to meds? Kabobbin Sinus Problems 10 05-31-2006 04:45 AM
    Sinus Infection or Tooth Decay (Absessed Tooth) RockinRobin67 Sinus Problems 9 11-15-2005 08:37 PM
    Continuous Sinus problem tezza75 Sinus Problems 8 09-23-2005 02:23 PM
    sinus problems!!!! daweazel Sinus Problems 5 01-13-2005 12:25 PM
    Sinus dizziness not going away!! Halls Sinus Problems 50 07-20-2004 02:24 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:06 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!